Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 678769, 6 pages
http://dx.doi.org/10.1155/2014/678769
Research Article

Finite and Infinite Arithmetic Progressions Related to Beta-Expansion

1Department of Mathematics, South China University of Technology, Guangzhou 510640, China
2Department of General Education, Macau University of Science and Technology, Macau

Received 8 May 2014; Accepted 9 August 2014; Published 28 August 2014

Academic Editor: Douglas R. Anderson

Copyright © 2014 Bing Li and Chao Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. Szemerédi, “On sets of integers containing no k elements in arithmetic progression,” in Proceedings of the International Congress of Mathematicians (ICM '74), vol. 2, pp. 503–504, Vancouver, Canada, 1974, Acta Arithmetica, vol. 27, pp. 199–245, 1975.
  2. B. Green and T. Tao, “The primes contain arbitrarily long arithmetic progressions,” Annals of Mathematics, vol. 167, no. 2, pp. 481–547, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. S. S. Wagstaff Jr., “On sequence, of positive integers not containing arithmetical progressions,” Proceedings of the American Mathematical Society, vol. 36, pp. 395–397, 1972. View at Google Scholar
  4. T. Šalát and J. Tomanová, “On sequences of positive integers containing arithmetical progressions,” Mathematical Communications, vol. 10, no. 1, pp. 47–53, 2005. View at Google Scholar · View at MathSciNet
  5. W. Parry, “On the β-expansions of real numbers,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 11, pp. 401–416, 1960. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. B. Li and J. Wu, “Beta-expansion and continued fraction expansion,” Journal of Mathematical Analysis and Applications, vol. 339, no. 2, pp. 1322–1331, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. A. Rényi, “Representations for real numbers and their ergodic properties,” Acta Mathematica Academiae Scientiarum Hungaricae, vol. 8, pp. 477–493, 1957. View at Google Scholar · View at MathSciNet
  8. A. O. Gel'fond, “A common property of number systems,” Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya, vol. 23, pp. 809–814, 1959 (Russian). View at Google Scholar · View at MathSciNet
  9. K. J. Falconer, Fractal Geometry: Mathematical Foundations and Applications, John Wiley & Sons, Chichester, UK, 2003. View at MathSciNet
  10. C.-E. Pfister and W. G. Sullivan, “Large deviations estimates for dynamical systems without the specification property. Applications to the β-shifts,” Nonlinearity, vol. 18, no. 1, pp. 237–261, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. J.-C. Ban and B. Li, “The multifractal spectra for the recurrence rate of beta-transformations,” Journal of Mathematical Analysis and Applications, vol. 420, no. 2, pp. 1662–1679, 2014. View at Google Scholar